# SDR RRXA99974

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57537362
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION,  NUMEROUS BLENDOUTS, RIGHT WING LOWER SKIN BEAVER TAIL DOUBLER.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR  DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05762.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM)..
